# SDR 98ZZZX4243

- Difficulty date: October 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N88LT
- Make and model: Cessna 310G
- Aircraft serial: 310G0835
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Bolt
- Part number: AN644
- Condition: Worn
- Location: Alternator
- Part time: 2,663 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, RIGHT ALTERNATOR BELT WAS FOUND MISSING.  DURING INSTALLATION OF NEW BELT, ALTERNATOR WAS FOUND OUT OF ALIGNMENT WITH DRIVE PULLEY DUE TO WORN MOUNTING BOLT.  REPLACED BOLT AND ALIGNMENT OK.
